# SDR GAIA00541

- Difficulty date: August 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CEHCK FOUND:STR 3L CRACKED BEYOND STOP DRILL INTO RADIUS OF STRINGER STA 400CORRECTIVE ACTION: REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS & INSTALLED IAW B727 SRM 51-30-2 & 53-10-3
